Asymptotic normality of additive functions on polynomial sequences in canonical number systems

Manfred Madritsch, Attila Pethö

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1553-1574
JournalJournal of Number Theory
Issue number131
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Asymptotic normality of additive functions on polynomial sequences in canonical number systems. / Madritsch, Manfred; Pethö, Attila.

In: Journal of Number Theory, No. 131, 2011, p. 1553-1574.

Research output: Contribution to journalArticleResearchpeer-review

@article{8ee8a6aa4d254d65ac935b09d47332e3,
title = "Asymptotic normality of additive functions on polynomial sequences in canonical number systems",
author = "Manfred Madritsch and Attila Peth{\"o}",
year = "2011",
doi = "10.1016/j.jnt.2011.02.015",
language = "English",
pages = "1553--1574",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",
number = "131",

}

TY - JOUR

T1 - Asymptotic normality of additive functions on polynomial sequences in canonical number systems

AU - Madritsch, Manfred

AU - Pethö, Attila

PY - 2011

Y1 - 2011

U2 - 10.1016/j.jnt.2011.02.015

DO - 10.1016/j.jnt.2011.02.015

M3 - Article

SP - 1553

EP - 1574

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 131

ER -